# SDR 01FDEA00711

- Difficulty date: August 13, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-02, 2) FWD CARGO BAY BS 640 - 644, RBL 23, WL 150 STR 26R.  *S/D*  REMOVED AND REPLACED STRINGER SPLICE.
